Alert archive / Virginia / Flash Flood Watches in 2011
Flash Flood Watch 9, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at May 24, 2011, 1:54 PM EDT for Buchanan County, Dickenson County, Virginia; McDowell County, West Virginia. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2011, 1:54 PM EDT (17:54 UTC)
- Expired
- May 24, 2011, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV
The radar
The Charleston,WV radar (KRLX), 120 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
060 WGUS61 KRLX 241754 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 154 PM EDT TUE MAY 24 2011 VAZ003-004-WVZ033-250000- /O.NEW.KRLX.FF.A.0009.110524T1754Z-110525T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DICKENSON-BUCHANAN-MCDOWELL- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR 154 PM EDT TUE MAY 24 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN SOUTHERN WEST VIRGINIA...MCDOWELL. * UNTIL 8 PM EDT THIS EVENING * THE GROUND HAS BECOME SATURATED FROM PREVIOUS RAINS TODAY. STREAMS ARE RUNNING HIGH. MORE STORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. ANY RAIN FROM THESE STORMS WILL RUN OFF INTO THE STREAMS AND CREEKS AND CAUSE THEM TO RISE RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
055 WGUS61 KRLX 242354 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 754 PM EDT TUE MAY 24 2011 VAZ003-004-WVZ033-250100- /O.EXP.KRLX.FF.A.0009.000000T0000Z-110525T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DICKENSON-BUCHANAN-MCDOWELL- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR 754 PM EDT TUE MAY 24 2011 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA WILL EXPIRE AT 8 PM EDT THIS EVENING. RAINS HAVE MOVED OUT OF THE AREA...AND THE THREAT FOR FLASH FLOODING HAS BEEN GREATLY REDUCED. THUS...THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE THIS EVENING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at May 24, 1:39 PM EDT, 15 minutes earlier.
Area forecast discussion, May 24, 1:39 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 139 PM EDT TUE MAY 24 2011 .SYNOPSIS... A SERIES OF WEAK DISTURBANCES IN THE UPPER ATMOSPHERE AND A FRONTAL BOUNDARY TO OUR NORTH WILL COMBINE TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... AFTERNOON CONVECTION FORMING ALONG BOUNDARY NORTH OF FORECAST AREA AND MID LEVEL DEFORMATION MARKS AREA OF CONVECTION ALONG SOUTHERN PORTION OF FORECAST AREA DURING THE AFTERNOON. AFTER WEAK WAVE MOVES EAST OF REGION THIS EVENING WEAK RIDGING SHOULD FACILITATE PRECIPITATION DYING TONIGHT WITH CLOUDS THINNING. AS A RESULT HAVE KILLED MENTION OF PRECIP AFTER 06Z AND DEVELOPED VALLEY FOG ACROSS THE REGION. AS RIDGE LINE MOVES EAST ACROSS FORECAST AREA DURING THE MORNING BRING BACK IN THE CHANCE OF PRECIPITATION. STORMS CONTINUE TO MOVE WELL SO RIGHT NOW NOT THINKING ANY SIGNIFICANT PROBLEMS WITH FLOODING EXCEPT FOR SOME STOPPED UP CULVERTS AND DRAINS. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... A BRIEF PERIOD OF RISING 500 MB HEIGHTS AND A WEAKER FLOW SHOULD HELP LOWER COVERAGE OF CONVECTION WEDNESDAY. THE SURFACE FRONT IN OHIO AND PENNSYLVANIA SHOULD ALSO BE TRYING TO RETREAT NORTH DURING THE AFTERNOON. STILL HAD TO LEAVE CHANCE POPS ESPECIALLY ACROSS THE NORTHERN AND WESTERN COUNTIES ON WEDNESDAY. FURTHER SOUTH AND EAST...INCLUDING SOUTHWEST VIRGINIA AND THE SOUTHERN MOUNTAINS...HAVE POPS EVEN DROPPING AOB 14 PERCENT WEDNESDAY EVENING. CHANCES OF RAIN START TO INCREASE IN THE WEST BY BY THURSDAY MORNING. FLOW ALSO INCREASES ON THURSDAY AHEAD OF THE APPROACHING MID LEVEL TROUGH. THE 500 MB TROUGH SPEED THROUGH OHIO VALLEY THURSDAY NIGHT INTO FRIDAY MORNING SIMILAR ON 00Z GFS/NAM AND ECMWF. YET...THE NAM APPEARS ABOUT 20 TO 30 METERS LOWER...SO MAY BE A BIT TOO STRONG. POPS INCREASE INTO LIKELY SLOWLY WEST TO EAST THURSDAY NIGHT INTO FRIDAY. SO NOT HAVE A GOOD FEEL ON THE SEVERITY ASPECT YET...BUT WOULD THINK ANY THREAT WOULD PEAK THURSDAY NIGHT. LOOKING BEYOND THE PERIODS I TRIED TO FINE TUNED HERE ...500 MB TROUGH LIFTS TO OUR NE AND WEAKENS BEFORE THE MEMORIAL DAY WEEKEND...LEAVING US WITH MUCH WEAKER FLOW ALOFT AND SIGNS OF A MORE SUMMER PATTERN. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AREA OF LOW PRESSURE TO THE WEST WILL FINALLY PUSH THROUGH FRIDAY AND FRIDAY NIGHT...KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST. YET ANOTHER SYSTEM PUSHES INTO THE REGION ON SUNDAY AND POSSIBLY ANOTHER ONE ON MONDAY IN THE NEVER ENDING ACTIVE PATTERN. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... THE THREAT OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIE AFTER SUNSET. OTHER THEN IN THE VICINITY OF THE STORMS..GENERALLY VFR CONDITIONS CAN BE EXPECTED INTO THE EVENING. AFTER 06Z FOG WILL BEGIN TO DEVELOP IN RIVER VALLEYS AND FREQUENT AREAS OF IFR AND LIFR FOG CAN BE EXPECTED ACROSS THE FORECAST AREA. CONDITIONS WILL IMPROVE AGAIN TO VFR WEDNESDAY MORNING. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM TO HIGH. ALTERNATE SCENARIOS: MVFR CIGS DURING AFTERNOON MAY BE MORE FREQUENT. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H M M M M M M M M M M HTS CONSISTENCY M M M M M M M M H H H H BKW CONSISTENCY H H M M M M M M M M H H EKN CONSISTENCY M M M M M M M M M M M M PKB CONSISTENCY M M M M M M M M M M M H CKB CONSISTENCY M M M M M M M M M M M M AFTER 18Z WEDNESDAY... IFR POSSIBLE IN ROUNDS OF SHOWERS OR THUNDERSTORMS THROUGH THURSDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...AAR NEAR TERM...AAR SHORT TERM...KTB LONG TERM...SL AVIATION...AAR
Hazardous weather outlook, May 24, 4:19 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 419 AM EDT TUE MAY 24 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-250830- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 419 AM EDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY INTO EARLY THIS EVENING. AGAIN THE MAIN THREAT WOULD BE WIND GUSTS. THE MOVEMENT OF THE SHOWERS TODAY WILL BEGIN TO DECREASE COMPARED TO LAST NIGHT AND EARLY TODAY. IF REPETITIVE SHOWERS HIT THE SAME COUNTIES...THE THREAT OF FLASH FLOODING ON SMALL STREAMS WOULD INCREASE. IF THAT THREAT INCREASES...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUE FOR WEDNESDAY AND AGAIN LATE THURSDAY OR THURSDAY NIGHT. AGAIN...THE MAIN THREAT WOULD BE THE WIND GUSTS. THE THREAT OF FLASH FLOODING ON SMALL STREAMS WILL CONTINUED TO BE MONITORED WEDNESDAY INTO FRIDAY. IF THAT THREAT INCREASES...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 24, 9:00 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
900 AM EDT TUE MAY 24 2011
VAZ003-004-WVZ024-241330-
BUCHANAN VA-DICKENSON VA-MINGO WV-
900 AM EDT TUE MAY 24 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN DICKENSON...NORTHWESTERN
BUCHANAN AND SOUTHEASTERN MINGO COUNTIES...
AT 856 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
NORTHEAST OF PIKEVILLE TO 9 MILES SOUTH OF PIKEVILLE TO 8 MILES
NORTHEAST OF WHITESBURG...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR EDGARTON AROUND 920 AM AND HAYSI AROUND 930
AM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3714 8255 3721 8255 3727 8235 3754 8198
3753 8205 3755 8208 3755 8213 3757 8214
3759 8213 3759 8187 3752 8191 3748 8200
3744 8196 3734 8203 3714 8229
09Special weather statement, May 24, 9:28 AM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
928 AM EDT TUE MAY 24 2011
VAZ003-004-WVZ033-034-241400-
BUCHANAN VA-DICKENSON VA-MCDOWELL WV-WYOMING WV-
928 AM EDT TUE MAY 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCHANAN...NORTHERN DICKENSON...
SOUTHERN WYOMING AND WESTERN MCDOWELL COUNTIES...
AT 925 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 20 MILES
NORTHEAST OF GRUNDY TO 8 MILES NORTH OF GRUNDY TO 4 MILES NORTH OF
CLINTWOOD...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THESE STORMS WILL BE NEAR PANTHER AROUND 935 AM...ROSEANN AROUND 940
AM...GRUNDY AROUND 945 AM...BAILEYSVILLE AROUND 950 AM...AVONDALE
AROUND 955 AM AND BRADSHAW AROUND 1000 AM.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3716 8255 3717 8256 3721 8255 3727 8235
3754 8197 3751 8193 3758 8183 3759 8134
3738 8164 3714 8207
09Local storm report, May 24, 9:54 AM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
954 AM EDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HAIL JOHN FLANNAGAN LAKE 37.23N 82.34W
05/24/2011 E0.88 INCH DICKENSON VA CO-OP OBSERVER
&&
EVENT NUMBER RLX1100665
JFDLocal storm report, May 24, 9:59 AM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
959 AM EDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0953 AM HAIL GRUNDY 37.30N 82.10W
05/24/2011 U1.25 INCH BUCHANAN VA PUBLIC
&&
NNNNSpecial weather statement, May 24, 10:33 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1033 AM EDT TUE MAY 24 2011 VAZ003-004-WVZ033-241645- DICKENSON-BUCHANAN-MCDOWELL- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR 1033 AM EDT TUE MAY 24 2011 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... HEAVY RAIN FROM THUNDERSTORMS THIS MORNING MAY PRODUCE PONDING OF WATER IN LOW LYING SPOTS. NO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADWAYS. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY A VEHICLE AWAY. IN ADDITION...RECENT RAIN MAY HAVE CAUSED STRONG RISES ON AREA CREEKS AND STREAMS. STAY AWAY FROM SWOLLEN CREEKS AND STREAMS.
Special weather statement, May 24, 12:23 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1223 PM EDT TUE MAY 24 2011 WVZ027-028-037-038-241700- BRAXTON WV-CLAY WV-NICHOLAS WV-WEBSTER WV- 1223 PM EDT TUE MAY 24 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLAY...NORTH CENTRAL NICHOLAS...SOUTHEASTERN BRAXTON AND WESTERN WEBSTER COUNTIES... AT 1220 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF SUMMERSVILLE...MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR BIRCH RIVER AROUND 1230 PM...LITTLE BIRCH AROUND 1235 PM...BOGGS AROUND 1240 PM...ERBACON AROUND 1245 PM... CENTRALIA AROUND 1250 PM AND UPPER GLADE AROUND 1255 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3866 8050 3836 8044 3835 8088 3853 8092 09
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:20 AM EDT | Special Weather Statement | RLX | Buchanan | 25 min |
| May 24, 9:00 AM EDT | Special Weather Statement | RLX | Buchanan | 30 min |
| May 24, 9:28 AM EDT | Special Weather Statement | RLX | Buchanan | 32 min |
| May 24, 9:40 AM EDT | Severe Thunderstorm Warning | RLX | Buchanan, Dickenson | 50 min |
| May 24, 3:15 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 75 min |
| May 24, 4:25 PM EDT | Flash Flood Warning | RLX | Buchanan, Dickenson | 3 hr |
| May 23, 9:32 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 58 min |
| May 23, 9:36 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Kanawha, Lincoln, Mason, Pleasants and 5 more | 54 min |
| May 23, 9:58 PM EDT | Flash Flood Watch | RLX | Boone, Cabell, Jackson, Kanawha, Lincoln, Logan and 5 more | 5 hr |
| May 23, 10:34 PM EDT | Special Weather Statement | RLX | Cabell | 56 min |
| May 23, 10:51 PM EDT | Areal Flood Warning | RLX | Cabell | 114 min |
| May 23, 11:07 PM EDT | Special Weather Statement | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 6 more | 83 min |
| May 23, 11:49 PM EDT | Special Weather Statement | RLX | Kanawha, Lincoln | 41 min |
| May 24, 12:18 AM EDT | Special Weather Statement | RLX | Barbour, Nicholas, Pocahontas, Randolph, Upshur, Webster | 42 min |
| May 24, 12:35 AM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 40 min |
| May 24, 5:07 AM EDT | Special Weather Statement | RLX | Braxton | 23 min |
| May 24, 8:56 AM EDT | Special Weather Statement | RLX | McDowell | 34 min |
| May 24, 12:23 PM EDT | Special Weather Statement | RLX | Webster | 37 min |
| May 24, 5:59 PM EDT | Special Weather Statement | RLX | Barbour | 61 min |
| May 24, 6:24 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 2 hr |
Nearby
Flash Flood Watches in Virginia, 2011Flash Flood Watches in West Virginia, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.